# SDR GTIA010217

- Difficulty date: March 17, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORROSION ON AND AROUND LONGERON NR 30 IN AREA BETWEEN FORWARD AUX FUEL TANK AND CENTER TANK.  REMOVED OUTER AND INNER DOUBLER.  REMOVED FRAME.  INSTALLED LONGERON 30 END FITING.  INSTALLED FRAMES.  (M)
